# SDR A6WA202310108669

- Difficulty date: October 10, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,567 hours, 41,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE R/H INBD UPPER SURFACE INBD END. DENT ON R/H INBD FLAP UPPER SKIN WS 50.489+13.  L=5.200Ï¿½ X W=0.400Ï¿½ X D=0.008Ï¿½ FOUND TO BE OUT  OF LIMITS IAW SRM 57-52-00 REV 39. AIRCRAFT REMOVED FROM SERVICE. PERFORMED HFEC WITH NO INDICATIONS. VERIFIED  NO LOOSED OR PULLED RIVETS AND DENT IS SMOOTH  AND FREE OF CREASE.
